extreme fatigue, no appetite, dizziness..anxiety or depression
I've been experiencing extremely bad fatigue. When I fall asleep during the day I wake up feeling more fatigued, shakey (shaky) and sick to my stomach. I was having difficulty sleeping but now I've been falling asleep but I don't think I'm getting decent sleep. I've also had no appetite, I'm nauseous and occasionally get light headed. I also have no desire to leave the house or my bed. Its scaring me.
Well, you're no stranger to anxiety. What you describe COULD be anxiety, depression, or even just you being worn out. If it is the latter, it may lead to anxiety if you can't get it under better control. That would involve some schedule adjustments to try to improve your sleep patterns, a diet change, exercise, and the like.
Depression and anxiety often go hand to hand. I've experienced both. When I'm depressed, I have NO motivation, no interest in doing things I normally enjoy, I isolate myself, even from my family, I feel bored and antsy, yet don't want to do anything. I'm also very irritable, I get agitated very easily. I basically don't want to be bothered. Anxiety for me is more of a restlesslessness, worry, feeling more scared and vulnerable.
My advice to you is to start employing your tools you've used in the past to address anxiety. If you have a depression resulting from anxiety, both should lift once you address the anxiety. If need be, get to a professional. It never hurts to be proactive. I've learned through the years that when I start thinking that maybe I'm having an exacerbation of anxiety, the quicker I get help, the easier it is for me to reign it back in.
I can definitely relate to what you are going through! I have had high anxiety for the past three weeks with no appetite. I have to force myself to eat because most of the time nothing sounds good even though my stomach is growling. It's anxiety in the pit of my stomach all the time which has also led me to become more depressed. Such a viscious cycle unfortunately. But I am better than I was three weeks ago. So I am trying to at least track my progress.
I went to my Dr. and he prescribed Celexa which I have not been taking for 15 days. The first week and a half were rough with side effects but I am trying to stick it out. In addition, I was also not sleeping well, just like you mentioned. Anxiety and depression cause these symptoms and they are very unpleasant! I would recommend that you go visit your doctor and see if you can start some medication to boost your brain chemistry.
Hang in there but just know that there are many of us out here who are experiencing the same thing as you. Be strong and be proactive about getting some help. There is light at the end of the tunnel for those who seek it out. You can do this!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.